# SDR UALA2011091404970

- Difficulty date: September 14, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,708 hours, 22,893 cycles
- Engine: Pwa PW2037
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Unit
- Part number: 734285D
- Part serial: 148
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, F/A REPORTED THAT DURING TAXI OUT CABIN LOST ALL LIGHTS & VIDEO TWICE-REPEAT.  REPLACED BPCU.  TAXI AIRCRAFT WITH FLT CREW SETUP OF LT ENGINE ONLY.  SYSTEM CHECKS GOOD.
